HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Stability criteria for the system of delay differential equations and its applications

Files in This Item:
revised versionTo20210115_Stability criteria for the system of delay differential equations and its applications.pdf99.89 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/90093

Title: Stability criteria for the system of delay differential equations and its applications
Authors: Fukuda, Ikki Browse this author
Kiri, Yuya Browse this author
Saito, Wataru Browse this author
Ueda, Yoshihiro Browse this author
Keywords: delay differential equation
asymptotic stability
population model
neural network model
Issue Date: 19-Aug-2019
Publisher: Department of Mathematics, Hokkaido University
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1129
Start Page: 1
End Page: 15
Abstract: In this paper, we consider the asymptotic stability for the system of linear delay differential equations. Because of the complicated interactions induced by the delay effects of the system, there are few results of the asymptotic stability for the system of the delay differential equations with multiple delays. Given this fact, we propose the new stability conditions for the system and apply these conditions to some mathematical models for the population dynamics and neural network system described by the system of delay differential equations.
Description: 【発行日:2019.8.19、更新日:2021.1.15】
Type: bulletin (article)
URI: http://hdl.handle.net/2115/75238
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 

 - Hokkaido University